# SDR PLGA970816A

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, D, E

## Discrepancy

ROC - FLT 4200 - ON CLIMB-OUT, THE RIGHT TAILPIPE HOT LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT RETURNED TO ROC AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF OVERHEATING OR FIRE.  THE WEU WAS REPLACED AS PRECAUTIONARY MAINTENANCE.  AIRCRAFT RETURNED TO SERVICE.  (X)
